# SDR AALA20101118GRU01

- Difficulty date: November 18, 2010
- Submitted: November 22, 2010
- Operation: Air carrier
- Aircraft: N355AA
- Make and model: Boeing 767323
- Aircraft serial: 24036
- Aircraft time: 94,905 hours, 15,385 cycles
- Engine: Ge CF680C2B6
- Engine time: 187 hours, 46 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Zone 600
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, A, J
- Precautionary procedure: F, E, A

## Discrepancy

GRU - CAPTAIN REPORTED LOUD BANG AND RIGHT ENGINE COMPRESSOR STALL (SINGLE ENGINE TIME 20 MINUTES).  THE CREW RECEIVED A FIRE LIGHT ON RIGHT ENGINE AND PULLED A BOTTLE FOR IT.  EMERGENCY DECLARED FLIGHT RETURNED GRU LANDED WITHOUT INCIDENT.  DURING INSPECTION FOUND SEVERAL SMALL METALLIC DEBRIS MELTED AT ENGINE EXAUST.  REPLACED RIGHT ENGINE.  SYSTEM GROUND CHECK NORMAL OPERATION.
